# SDR TSAA20211117052

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AUXILIARY CHORD AT STA 727 LH BETWEEN STR 17L & STR 22L. I.A.W. B737-300 SRM REV 126 CH 51-40-02 REF BOEING DOC #65-46547 REV:DK.
